MathSciNet Relay Station
MathSciNet bibliographic data
MR1990567 (2004e:32024) 32M05 (03C60 03C65 03C95 32J99)
Pillay, Anand; Scanlon, Thomas Meromorphic groups. Trans. Amer. Math. Soc. 355 (2003), no. 10, 3843–3859.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement